Table of Contents Author Guidelines Submit a Manuscript
International Journal of Polymer Science
Volume 2015, Article ID 469353, 12 pages
http://dx.doi.org/10.1155/2015/469353
Review Article

Highlight on the Mathematical Modeling of Controlled Free Radical Polymerization

Department of Chemical Engineering, King Fahd University of Petroleum & Minerals, Dhahran 31261, Saudi Arabia

Received 15 October 2014; Accepted 8 March 2015

Academic Editor: Frederik Wurm

Copyright © 2015 Mamdouh A. Al-Harthi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mamdouh A. Al-Harthi, “Highlight on the Mathematical Modeling of Controlled Free Radical Polymerization,” International Journal of Polymer Science, vol. 2015, Article ID 469353, 12 pages, 2015. https://doi.org/10.1155/2015/469353.